# SDR AALA20150423003

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD END RT SIDE OF RT GND SPOILER ACTUATOR CASTING.  REPLACED ACTUATOR CASTING IAW AMM 27-62-01.
